# SDR 2012FA0000619

- Difficulty date: August 22, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N535M
- Make and model: Beech 1900D
- Aircraft serial: UE332
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Resistor
- Part number: RH502
- Condition: Malfunctioned
- Location: Blower
- Part time: 44 hours
- Component: Blower
- Component part number: 1143800289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FWD VENT BLOWER ASSY REMOVED BEFORE SCHEDULED MAINTENANCE PERIOD.  FUNT THAT RESISTOR(S) HAD GONE BAD DURING THE OPS CHECKS OF SAID ASSY.  THE REMOVAL AND REPLACEMENT OF ASSY WAS THE END RESULT OF C/A.  BLOWER ASSY RESISTOR(S) NEED TO BE UPGRADED OR MODIFIED TO BETTER RESISTOR(S) TO ENSURE CORRECT OPS EXPIRATION TIME IS REACHED.
